How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Kaushik Your Own Question
Dr. Kaushik
Dr. Kaushik, Psychiatrist
Category: Mental Health
Satisfied Customers: 4486
Experience:  MD Psychiatry
Type Your Mental Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds

hi i want to have chat with you please or talk.

This answer was rated:

hi i want to have chat with you please or talk.
Greetings !

Welcome to the site.

Please go ahead with your query and i will follow it up with a response.

Customer: replied 3 years ago.

yes now everything is clear to me.and why everything happend to me!i know it is remeron.but wam wating my appointment with pschatrist.but am not sure that she is good i have problem i feel i want get out dissation.but still i have fugue.which mean i cant remember comeing here.i know it is excist but i cant get it.i need it.i need those taking 200zoloft,15mg remeron 2mg well as i did save place.but ifeel like i cant breath

Thanks for the inputs.

Well i have a suggestion to make by which you shall be able to remember the memories of your travel here and that is you can ask your psychiatrist whom you are going to meet to apply a technique called as Hypnotherapy on you where in he / she will try to first put you to a semiconscious state and then will try to extract the memories from your mind which remain hidden from your conscious awareness , the same memories about your travel to Canada.

I believe this technique holds the key to your lost memories so please talk to your psychiatrist when ever you meet him and ask him to apply this technique on you.

Kindly see link below to know more about this technique.

I hope this helps.

Wish you all the best.

PLease kindly leave a Positive rating if you are satisfied with the answer.

If there is any further assistance needed please feel free to ask using the reply button.

Customer: replied 3 years ago.

yes i know that.but i prefer take midctions.i dont want to do emdr or anything.look when i take remeron over dose.i get out dissatcion then get in fugue!rivotril is helping me.but not too much.

So then you got to try out either zyprexa ( olanzapine) at dose of 5-20 mg / day or Seroquel ( quetiapine) at dose of 50-150 mg/ day. Any one of these two drugs need to be introduced if you want to get out of dissociation and remember the things which have lost track of.


So kindly discuss these two drugs with your doctor and ask him to choose one of the two drugs for you and then introduce the chosen drug into your drug regime that you are currently on.


I hope this helps.


Wish you all the best.


PLease kindly leave a Positive rating if you are satisfied with the answer.




Customer: replied 3 years ago.

i need something give same effect of rivotril.less stress.less taking 2mg rivotril.and help me much.but once i left it.things get worse again.rivotril is very can i take more than 2mg daily or it is in effective?

Yes you may take up to 4 mg of rivotril/day provided you first seek prescription and approval from your doctor and also you need not take the full dose at a single time but you shall take it in two divided doses that will be half in the morning / noon and half in the night.

Also please do not go beyond 4 mg / day dose as it may lead to adverse effects.

But having said that if you for once try one of the two drugs mentioned above and add one of them in your current drug regime , i believe you will get the most benefit from that even more benefit than what you get from rivotril.

So kindly think over the options and do the needful.

Dr. Kaushik and 3 other Mental Health Specialists are ready to help you

Related Mental Health Questions